MathSciNet Relay Station
MathSciNet bibliographic data
MR2205231 35J60 (35J20 35J25 47J30 58E05)
Cammaroto, F.; Chinnì, A.; Di Bella, B. Some multiplicity results for quasilinear Neumann problems. Arch. Math. (Basel) 86 (2006), no. 2, 154–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement